# SDR CALA2022022400494

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,655 hours, 17,149 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Part serial: 727948
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

2 LOUD BANGS FOLLOWED  BY RIGHT ENG POWER LOSS  - PWR CAME BACK W/IN  10 SECS AT 10000 FEET. R ENG SURGE DET MESSAGE SEE PICTURES FOR INFO. RT ENG PIMU BITE REVEALED NO RELATED OR ASSOCIATED MESSAGES AS T CONTINUING WITH FIM-71-05/803 BLOCK 2 THRU BLOCK 6, VISUALS ACP''D HPC BLADES BORESCOPE FROM STAGE 10 AND UP TO STAGE 11, O POSSIBLE CAUSE OF STALLS OR SURGE AS STATED IN BLOCK 1 OF FIM CHECK GOOD & N1 TURN FREELY BOTH DIRECTIONS. INLET/TAIL NO FOUND MOST BLADES ARE DAMAGED AND TORN. CONDITION IS BEYOND FLY 71-05/803. VISUAL CHECKS PER FIM IN PROGRESS INCL BORO PREP OPEN DAMAGE AND 2.5 / 2.9 BLEED VALVE OPENINGS CLEAN..... BOROSCOPE BACK LIMITS, REF AMM 72-00-00-206-001-N01. VIDEO UPLOADED ON RVI ING PER BLOCK 7. UPDATE TO FOLLOW SITES. ENG SN 727948 REPLACED.ACCOMPLISHED #2 ENGINE RUNUP TEST #3, #6, AND #15 PER AMM 71-00-00/501 OPS CHECK GOOD NO LEAKS NOTED.
